# SDR DL76L050673

- Difficulty date: October 30, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 73,191 hours, 11,279 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591B
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINE START SMOKE ODOR NOTICED IN CABIN.  EICAS MESSAGE FORWARD EQ SUP FAN.  REPLACED FAN.
